Translator Disclaimer
September 2003 Expansions of geometries
John T. Baldwin
J. Symbolic Logic 68(3): 803-827 (September 2003). DOI: 10.2178/jsl/1058448440

Abstract

For n < ω, expand the structure (n,S,I,F) (with S the successor relation, I, F as the initial and final element) by forming graphs with edge probability n for irrational α, with 0< α < 1. The sentences in the expanded language, which have limit probability 1, form a complete and stable theory.

Citation

Download Citation

John T. Baldwin. "Expansions of geometries." J. Symbolic Logic 68 (3) 803 - 827, September 2003. https://doi.org/10.2178/jsl/1058448440

Information

Published: September 2003
First available in Project Euclid: 17 July 2003

zbMATH: 1073.03016
MathSciNet: MR2000079
Digital Object Identifier: 10.2178/jsl/1058448440

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 3 • September 2003
Back to Top